Document Detail


Dislocated wrap after previous reduction aortoplasty causes erosion of the ascending aorta.
MedLine Citation:
PMID:  12607683     Owner:  NLM     Status:  MEDLINE    
Abstract/OtherAbstract:
We report a patient with bicuspid aortic valve and dilatation of the ascending aorta who had previous aortic valve replacement and reduction aortoplasty with wrapping. After 4 years, reoperation because of coronary artery disease and paravalvular leakage revealed an erosion of the aortic wall due to dislocation of the wrap. This complication confirms the need for secure anchoring and good fitting of the Dacron wrap to avoid alterations of the underlying aortic wall.
Authors:
Matthias Bauer; Onnen Grauhan; Roland Hetzer
Related Documents :
17633573 - Pseudoaneurysm of the mitral-aortic intervalvular fibrosa following infective endocardi...
20824753 - Echo-guided presentation of the aortic valve minimises contrast exposure in transcathet...
10588793 - Transthoracic contrast echocardiographic detection of ascending aortic dissection.
Publication Detail:
Type:  Case Reports; Journal Article    
Journal Detail:
Title:  The Annals of thoracic surgery     Volume:  75     ISSN:  0003-4975     ISO Abbreviation:  Ann. Thorac. Surg.     Publication Date:  2003 Feb 
Date Detail:
Created Date:  2003-02-27     Completed Date:  2003-03-17     Revised Date:  2004-11-17    
Medline Journal Info:
Nlm Unique ID:  15030100R     Medline TA:  Ann Thorac Surg     Country:  United States    
Other Details:
Languages:  eng     Pagination:  583-4     Citation Subset:  AIM; IM    
Affiliation:
Department of Cardiothoracic and Vascular Surgery, Deutsches Herzzentrum Berlin, Berlin, Germany. mbauer@dhzb.de
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:
Aorta / pathology*,  surgery*
Aortic Valve / abnormalities*
Blood Vessel Prosthesis Implantation
Cardiac Surgical Procedures / adverse effects*
Dilatation, Pathologic
Heart Valve Prosthesis Implantation
Humans
Male
Middle Aged
Polyethylene Terephthalates
Prostheses and Implants / adverse effects*
Prosthesis Failure
Chemical
Reg. No./Substance:
0/Polyethylene Terephthalates
Comments/Corrections
Comment In:
Ann Thorac Surg. 2004 Jul;78(1):386-7; author reply 387   [PMID:  15223480 ]

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Pericardial rupture and cardiac herniation after blunt chest trauma.
Next Document:  Left atrial dissection after double valve replacement.